# SDR QXEA0300310

- Difficulty date: February 23, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,565 hours, 1,177 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: WE38762931
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2536- APU FAULT FOLLOWED BY APU SHUTDOWN PER CHECKLIST.  REMOVED AND REPLACED OIL FILTER DELTA PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
